# SDR PLGA991019

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4662 - ON DESCENT, WHEN CREW SELECTED GEAR DOWN, RIGHT GEAR DOWN AND LOCKED LIGHT WOULD NOT COME ON.  CREW PERFORMED CHECKLIST AND EXECUTED A MISSED APPROACH INTO BOS.  GEAR WAS CYCLED ONCE TO OBTAIN ALL DOWN AND LOCKED LIGHTS, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBRICATED THE RIGHT MAIN GEAR UP AND DOWN LOCK MICROSWITCHES.  ALL REQUIRED GEAR SWINGS AND CHECKES WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
